# SDR DALA14025790685

- Difficulty date: April 24, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 65,790 hours, 26,610 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Loose
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 FLAP TRACK, AFT FAIRING, ATTACH FITTING LOOSE, HOLES.  REMOVED NR 3 FLAP FAIRING, UPPER PANEL, AND ATTACH FITTING.  INSTALLATION COMPLIED WITH ON NR 108.
